# SDR UF6A971213

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1ENN14
- Condition: Out Of Adjust
- Location: Nr 1 Mlg
- Part time: 12,023 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5744 - LEFT MAIN GEAR DID NOT INDICATE UP AND LOCKED AFTER TAKEOFF.  MAINTENANCE ADJUSTED UPLOCK MICROSWITCH.  EXTENSION AND RETRACTION TEST CHECKED GOOD.  (M)
